I am going to start LDN treatment, but still I have to take Prednisolone (Corticosteroids) (30 mg/day). Is it normal to take Prednisolone in the morning and LDN at the evening?
Thank you in davance.
I currently take LDN and love it, however I've never taken prednisolone. I agree with Wobbly in that you should call your doctor. I do know that LDN should be taken after 9 PM at night. Good luck on it. It took me about 1 1/2 months to feel a difference on it.
I usually recommended that prednisolone be taken in the morning. I think that it is because the steroid can have a stimulant effect in many people and might keep them awake. It's not mandatory, though.
problem is that my doctor doesn't want to hear about LDN nothing. He isn't informed about LDN and dosn't want to look for info. It is why I look for help here.
As I know, LDN is active 5-6 hours after you take it. So if take Prednizolone at 8 AM it shoudn't be any odds...
Thank you all for answers and sorry for my english - it isn't my native language :)
It is really NOT recommended to take LDN with substantial doses of corticosteroids as the steroids are immunosuppressant and the LDN boosts the immune system. You could call a pharmacy such as Skip's Pharmacy in Boca Raton, Florida and ask them. They fill lots of LDN prescriptions and know about its interaction with other drugs.
If you are only on the steroids for a short term, then waiting to start the LDN until you finish the steroid course would be my suggestion. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.